| Model Number |
SCREWDRIVER SHAFT, CANN, 3.5MM HEX |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 04/15/2024, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-1998 hex cannulated screwdriver shaft was broken.This was discovered during use with no patient harm.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause for cannulated driver should not be used for hardware removal, solid drivers only.The most likely cause can be attributed to user error due to using the device during hardware removal.